# SDR SWAA2013022012926

- Difficulty date: February 9, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 38,582 hours, 26,320 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Nonskid
- Part number: 851677
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY EXIT PATH MISSING SMALL AREA OF NOSKID.  REPAINTED OVERWING ESCAPE WALKWAY ARROW IAW B717 AMM 11-21-05.
